# SDR M8XA328MXC2

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboards
- Condition: Damaged
- Location: Cargo Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COS - DURING THE COURSE OF THE C-CHECK INSPECTION, MAINTENANCE DISCOVERED SEVERAL FLOORBOARD PANELS DAMAGED IN THE AFT CARGO COMPARTMENT.  MAINTENANCE REPLACED THE DAMAGED PANELS IAW AMM 53-52-00, P/N'S FOR THE DAMAGED FLOORBOARDS 001A539A570000, 01A539A5710000 AND 001A539A5720000.  (M)
